Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)



A Volterra-type integration operator on Fock spaces

Author: Olivia Constantin
Journal: Proc. Amer. Math. Soc. 140 (2012), 4247-4257
MSC (2010): Primary 30H20, 47B38
Published electronically: April 18, 2012
MathSciNet review: 2957216
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study certain spectral properties and the invariant subspaces for some classes of integration operators of Volterra type on the Fock space.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 30H20, 47B38

Retrieve articles in all journals with MSC (2010): 30H20, 47B38

Additional Information

Olivia Constantin
Affiliation: Faculty of Mathematics, University of Vienna, Norbergstr. 15, 1090 Vienna, Austria

Keywords: Fock spaces, integration operator, spectrum, invariant subspaces
Received by editor(s): May 30, 2011
Published electronically: April 18, 2012
Communicated by: Richard Rochberg
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia